Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in testicle after masturbation. Diagnosed as varicocele. Cure?

Hi Doctor! I am 27 year old male. Four years back, I was getting pain in left testicle after masturbation/during ejaculation . I consulted Urologist , who cured my problem with some medications . Last one and half year back the pain returned. And became worse with my frequent masturbation. I was diagnosed with left mild varicocele . The Urologist concluded that pain was due to varicocele and gave me some pain killer and said that I had to undergo an operation. I switched to Ayurvedic medicine, where I found some relief. Now, again I have started getting pain in the left testicle and in the left side area above penis ( pelvic region), after masturbation. The pain starts near left side of testicle and radiates upwards to the left side are of the region above penis. I got a scan, which showed I had grade 2-3 varicocele. My sperm counts are good. I must admit that I masturbate excessively (3-4 times a day). I also feel like urinating after ejaculation. Is the pain because of varicocele or excessive masturbation or is it some thing related to pelvic area? What is the Cure? I am getting engaged in a couple of months. Please reply asap. Thanks in advance....
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
dear your pains seems to be due to varicocele....
varicocele in majority of cases,is asymptomatic,and does not cause decrease in sperm count ....
but in some people it cause a dull,boring type of pain ,and if not treated ,may cause decrease in sperm count .....
i advise you to go for surgery,as it is hardly a 5 minutes procedure .....
wish you a very good health ...
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor